# SDR REXA98091

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PX
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5006491
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY FROM 40-70 KNOTS EXTREMELY BAD.  REMOVED AND REPLACED NOSE TIRES (LT AND RT).  ALSO, SERVICED SHIMMY DAMPNER.  (M)
